Nebraska, 2004Damaging Wind in Nebraska, June 26, 2004
June 26, 2004 · NWS CYS · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $45,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 26, 1:15 PM MST, 3 hours earlier.
Area forecast discussion, Jun 26, 1:15 PM MST, 3 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
215 PM MDT SAT JUN 26 2004
.SHORT TERM...NORTHWEST FLOW WILL CONTINUE ALOFT OVER THE CWA
TONIGHT AND SUNDAY WITH UPPER RIDGE TO WEST OF AREA. A WEAK CDFNT
WL MOVE ACROSS THE CWA FROM THE NORTH SUNDAY AFTERNOON...AND WINDS
WILL SHIFT TO THE NORTHEAST TO EAST ACROSS THE AREA...AS SURFACE
HIGH MOVES INTO EASTERN MT. SOME LOW AND MID LEVEL MOISTURE WILL BE
PRESENT OVER THE AREA THROUGH SUNDAY EVENING. LIS WILL BE FROM 0 TO
-2 ACROSS THE AREA THIS EVENING...AND AROUND -1 ON SUNDAY AFTERNOON.
CAPE VALUES REMAIN ON THE LOW SIDE THIS EVENING AND AGAIN SUNDAY
AFTERNOON. WILL MENTION SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE AREA THIS EVENING AND AGAIN FOR SUNDAY AFTERNOON. POTENTIAL FOR
SEVERE STORMS IS LOW...BUT THE STRONGEST STORMS WILL PRODUCE HEAVY
RAIN AND SOME SMALL HAIL.
.LONG TERM...MORE OF THE SAME FOR SUNDAY NIGHT WITH NORTHWEST FLOW
ALOFT AND MOIST UPSLOPE ENTRENCHED. ETA FORECASTING A LARGE AREA OF
PRECIP OVER A TENTH OF AN INCH OVER THE EASTERN HALF OF THE FORECAST
AREA. AS SHOWER ACTIVITY DIES DOWN TOWARDS MONDAY MORNING...FOG IS
LIKELY TO FORM ALONG THE I-25 CORRIDOR SOUTH OF DOUGLAS. ANOTHER
ROUND OF AFTERNOON CONVECTION WILL TAKE PLACE MONDAY AND TUESDAY.
RIDGING DEVELOPS OVER THE AREA WEDNESDAY WHICH WILL LEAD TO WARMER
AND DRIER CONDITIONS FOR THE REST OF THE WEEK. BUT ISOLATED
AFTERNOON SHOWERS ARE STILL POSSIBLE THROUGH FRIDAY.
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
KMD/POMEROY
Hazardous weather outlook, Jun 26, 8:32 AM MST, 7 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
932 AM MDT SAT JUN 26 2004
NEZ001>003-019>021-054-055-WYZ059>070-271130-
BANNER-BOX BUTTE-CHEYENNE-CHEYENNE FOOTHILLS-CONVERSE-DAWES-GOSHEN-
KIMBALL-LARAMIE RANGE-LARAMIE VALLEY-MORRILL-NIOBRARA-NORTH CARBON-
NORTH LARAMIE RANGE-PINE BLUFFS-PLATTE-SCOTTS BLUFF-SIOUX-
SNOWY RANGE-SOUTHWEST CARBON-
INCLUDING THE CITIES OF...ALLIANCE...CHADRON...CHEYENNE...DOUGLAS...
KIMBALL...LARAMIE...LUSK...RAWLINS...SCOTTSBLUFF...SIDNEY...
TORRINGTON AND WHEATLAND
932 AM MDT SAT JUN 26 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN WYOMING AND THE
WESTERN NEBRASKA PANHANDLE.
.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS WILL OCCUR ACROSS MUCH OF THE AREA THIS
AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BECOME STRONG ENOUGH
TO PRODUCE GUSTY WINDS TO 50 MPH...BRIEF HEAVY RAIN AND PERHAPS SOME
SMALL HAIL.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE JUST
ABOUT EACH DAY DURING THE PERIOD. A FEW OF THE STORMS MAY BECOME
QUITE STRONG...MAINLY FROM SUNDAY INTO WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
KMD
Thunderstorm Wind, Kimball
- When
- June 26, 4:15 PM MST to 4:17 PM MST
- Where
- Kimball County, 1 mi SE of Kimball
- Measured
- 70 kt (81 mph) estimated gust
- Property damage
- $45,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.217, -103.650
Microburst wind gusts damaged trailers in mobile home park.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Texas, June 26 to 27, 20041 death · $15,000 · F1 · 8 events
- Strong Wind in Vermont, June 26, 20041 death · $20,000 · 1 event
- Lightning Strike in Florida, June 26, 2004$750,000 · 1 event
- Strong Wind in Vermont, June 26, 2004$60,000 · 5 events
- Flash Flood and Damaging Winds in Florida, June 26, 2004$23,000 · 50 kt wind · 4 events
- Flash Flood and Flooding in Kansas, June 26 to 27, 20041 in hail · 16 events
- Strong Wind in Vermont, June 26, 2004$20,000 · 1 event
- Tornadoes and Flash Flood in Kansas, June 26, 2004F0 · 14 events
- Hail and Damaging Winds in Florida, June 26, 200460 kt wind · 6 events
- Hail and Heavy Rain in Colorado, June 26, 20041.75 in hail · 6 events
- Hail in Colorado, June 26, 20041.75 in hail · 5 events
- Flash Flooding in Texas, June 26, 20045 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5420121.